Got a Medical Question? Ask a Doctor Online!
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
These symptoms can be due to the disturbance in RE sleep cycle.
He is having less NREM sleep and mroe REM sleep the phase people dream a lot.
Visual hallucinations can be part of that as well.
He needs a sleep study and a sleep clinic consultation.
Sedatives liek Ambien may suppress such episodes well.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Alzheimer's also will cause some memory impairments like forgetting phone numbers, destination while walking etc.
However, that is a possibility.
A neurologist or a sleep specialist will evaluate that for also.
That is very unlikely since it is not present throughout the day also.
Yes it can --in fact this suggests disturbances in sleep cycle.
Prostate problem should be addressed by his specialist soon.
Yes cipro can cause hallucinations as side effect.
May last for 2-3 weeks on average.
Tends to show improvement with time.